# SDR FDEA201009303817

- Difficulty date: September 30, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7102521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LONGERON 52 BETWEEN STA 859 AND STA 755 HAS A CRACKED FASTENER HOLE. FABRICATED NEW LONGERON IAW DWG ADA 3064 AND SRM 51-10-02, FIG 1, VOL   III.  ALODINED, PRIMED AND PAINTED LONGERON 52 IAW SRM 51-21-01, VOL II.  INSTALLED LONGERON 52 IAW SRM 51-33-0; SRM 51-31-01, VOL II; DWG NDA 6014 AND DWG ADA 3064.
